# SDR MALA010499

- Difficulty date: May 24, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N436XJ
- Make and model: Saab 340B
- Aircraft serial: 436
- System (JASC): 7730 · Engine Ignition Analyzer System
- Part: Timer
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3112, EXPERIENCED LT ENGINE DDT SHIFT AND/OR RUNNING HOT.  ON DEPARTURE ITT SHOWED A DIFFERENCE OF OVER 80 DEGREES BETWEEN LT AND RT ENGINES AND AN EXCESS OF 40 DEGREES.  FROM THE LAST CHARTED DELTA DELTA T.  AIR RETURN TO DTW.  MAINTENANCE REMOVED AND REPLACED LT TIMER WITH SERVICEABLE UNIT.  FOUND CRACK IN LT HP BLEED TUBE.  REPLACED WITH SERVICEABLE UNIT IAW 340MM, ATA 72-00 AND CT7-9MM 72-00.
